# SDR DALA2023101008317

- Difficulty date: October 4, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 5,099 hours, 575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 DOOR L2 CHECK PRESS MSG DISPLAYED IN FAP. CORRECTIVE ACTION: ACCOMPLISHED CHARGING OF DOOR L2 DAMPER CYLINDER. (4614981)
